# SDR ERAA098182

- Difficulty date: July 15, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N564EH
- Make and model: Skrsky S61N
- Aircraft time: 33,735 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Blower
- Part number: A15008
- Part serial: 281
- Condition: Broken
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLOWER SHAFT KEY BROKEN.  LOOSE PULLEY ACTION TAKEN: WE HAVE SEEN THIS ON SEVERAL ERA BLOWERS YOU SHOULD POSSIBLY INITIATE AN TORQUE CHECK ON MAIN NUT OF BLOWER.
